Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 27, 2013, 1:27 AM CDT for 4 counties in Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 1:27 AM CDT (06:27 UTC)
- Expired
- May 27, 2013, 2:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 10 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:37 AM CDT | TSTM WND GST 77 | Fremont, NE | |
| May 27, 1:40 AM CDT | TSTM WND DMG | Fremont, NE | TREES DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 11:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3377 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
889
WFUS53 KOAX 270627
TOROAX
NEC053-055-155-177-270700-
/O.NEW.KOAX.TO.W.0002.130527T0627Z-130527T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 AM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 200 AM CDT
* AT 124 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CEDAR BLUFFS...OR 32 MILES NORTHWEST OF
OMAHA...MOVING SOUTHEAST AT 45 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON AND INGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4129 9631 4144 9665 4151 9662 4147 9624
TIME...MOT...LOC 0626Z 292DEG 37KT 4145 9658
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN4 follow-up statements
794
WWUS53 KOAX 270631
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
131 AM CDT MON MAY 27 2013
NEC053-055-155-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-SAUNDERS NE-DODGE NE-DOUGLAS NE-
131 AM CDT MON MAY 27 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...NORTHEASTERN SAUNDERS...SOUTHEASTERN DODGE
AND NORTHWESTERN DOUGLAS COUNTIES...
AT 129 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR INGLEWOOD...OR 29 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 45 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON AND INGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4129 9631 4143 9662 4150 9660 4147 9624
TIME...MOT...LOC 0627Z 292DEG 37KT 4143 9653
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN320
WWUS53 KOAX 270639
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 AM CDT MON MAY 27 2013
NEC053-055-155-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-SAUNDERS NE-DODGE NE-DOUGLAS NE-
139 AM CDT MON MAY 27 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...NORTHEASTERN SAUNDERS...SOUTHEASTERN DODGE
AND NORTHWESTERN DOUGLAS COUNTIES...
AT 133 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR INGLEWOOD...OR 23 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 40 MPH.
A 77 MPH WIND GUST WAS REPORTED AT THE FREMONT AIRPORT AT 137 AM.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
FREMONT...VALLEY...ARLINGTON AND INGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4129 9631 4142 9659 4149 9656 4147 9624
TIME...MOT...LOC 0631Z 290DEG 35KT 4141 9643
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN543
WWUS53 KOAX 270645
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
145 AM CDT MON MAY 27 2013
NEC155-270654-
/O.CAN.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
SAUNDERS NE-
145 AM CDT MON MAY 27 2013
...THE TORNADO WARNING FOR NORTHEASTERN SAUNDERS COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED JUST
TO THE NORTHEAST OF SAUNDERS COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
4147 9639 4147 9624
TIME...MOT...LOC 0639Z 290DEG 35KT 4139 9636
$$
NEC053-055-177-270700-
/O.CON.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-DODGE NE-DOUGLAS NE-
145 AM CDT MON MAY 27 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN WASHINGTON...SOUTHEASTERN DODGE AND NORTHWESTERN DOUGLAS
COUNTIES...
AT 142 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ARLINGTON...OR 19 MILES NORTHWEST OF OMAHA...MOVING
EAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXTENSIVE TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
VALLEY AND ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
4147 9639 4147 9624
TIME...MOT...LOC 0639Z 290DEG 35KT 4139 9636
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DERGAN613
WWUS53 KOAX 270656
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
156 AM CDT MON MAY 27 2013
NEC053-055-177-270704-
/O.EXP.KOAX.TO.W.0002.000000T0000Z-130527T0700Z/
WASHINGTON NE-DODGE NE-DOUGLAS NE-
156 AM CDT MON MAY 27 2013
...THE TORNADO WARNING FOR SOUTHWESTERN WASHINGTON...SOUTHEASTERN
DODGE AND NORTHWESTERN DOUGLAS COUNTIES WILL EXPIRE AT 200 AM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
THE CIRCULATION THAT PROMPTED THE TORNADO WARNING HAS DIMINISHED.
AND OUTFLOW RAIN AND WINDS HAVE MOVED OUT IN FRONT OF WHERE THE
CIRCULATION WAS OCCURRING. THUS THE TORNADO WARNING HAS BEEN
REPLACED BY A SEVERE THUNDERSTORM WARNING. WIND GUSTS OVER 60 MPH
WITH HEAVY RAIN ARE LIKELY ACROSS DOUGLAS AND WASHINGTON COUNTIES.
LAT...LON 4129 9631 4135 9641 4136 9642 4137 9643
4147 9639 4147 9624
TIME...MOT...LOC 0645Z 292DEG 37KT 4139 9636
$$
DERGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 27, 12:06 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 27, 12:06 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1206 AM CDT MON MAY 27 2013 .UPDATE... BOW ECHO OVER NORTHEAST NEBRASKA CONTINUES TO MOVE EAST AND SOUTHEAST...WE SHOULD CONTINUE TO SEE SOME DEVELOPMENT INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. MILLER && .AVIATION... 06Z TAFS FOR KOMA...KLNK...KOFK. TSRA SHOULD CONTINUE IN THE KOFK AREA THE NEXT SEVERAL HOURS... WITH THE STRONGEST ACTIVITY LIKELY BEFORE 07Z. THERE IS STILL SOME UNCERTAINTY HOW FAR SOUTHEAST STORMS WILL REACH OVERNIGHT... BUT HRRR MODEL DEVELOPS ACTIVITY TOWARD NORTHEAST KANSAS AND NORTHWEST MISSOURI BY A LITTLE AFTER SUNRISE. EXPECT A GRADUAL DECREASE IN CEILINGS THROUGH 14Z...THEN A GRADUAL UPWARD TREND TOWARD VFR CONDITIONS AT ALL THREE SITES BY EARLY AFTERNOON MONDAY. MILLER && .PREV DISCUSSION... /ISSUED 249 PM CDT SUN MAY 26 2013/ DISCUSSION... VERY ACTIVE WEEK ON TAP OVER THE CNTRL PLAINS WITH POTENTIAL SVR ACTIVITY ALONG WITH PROLONGED/EXCESSIVE PCPN. MORNING PRECIP WATER PLOTS WERE SHOWING AMPLE GULF MOISTURE IN PLACE WITH VALUES ROUGHLY 150% OF NORM. LATEST MESOSCALE ANALYSIS INDICATING STOUT MOISTURE STILL STREAMING INTO THE REGION...AND MODELS ARE IN GOOD AGREEMENT THIS INFLUX OF MOISTURE WILL CONTINUE THRU AT LEAST MIDWEEK...GUARANTEEING ENVIRONMENTAL MOISTURE CONTENT WILL REMAIN QUITE HIGH. AS A MATTER OF FACT...THE GFS IS SUGGESTING TOTAL PCPN AMOUNTS REACHING 400% OF NORM OVER IA BY NEXT SUNDAY GIVEN SUSTAINED PCPN EFFICIENCY. MEANWHILE...MODELS ARE AGAIN IN GOOD AGREEMENT LARGE SCALE FLOW THRU THIS WEEK WILL GRADUALLY TRANSITION FROM A LARGE CLOSED LOW CURRENTLY SITTING OVER THE PAC NW TO A RATHER IMPRESSIVE DEEP ELONGATED LONGWAVE TROF WITH THE AXIS EXTENDING FROM THE ALASKAN GULF TO THE SRN TIP OF TX. HEADING INTO NEXT WEEKEND THEN...MODELS PROG THE WRN CONUS TROF BECOMING MORE BROAD IN NATURE WITH LITTLE MOVEMENT. FOR TONIGHT...STOUT 310K ISENTROPIC UPGLIDE IS THE DRIVING FORCE FOR CONVECTIVE ACTIVITY. LIFT WILL BE FURTHER ENHANCED VIA UPPER DIVG ASSOCIATED WITH RRQ OF JET MAX. MODELS ADVERTISE ENVIRONMENTAL INSTABILITY WILL REMAIN HIGH OVERNIGHT WITH THE AXIS FOCUSED WEST OF THE CWA WITHIN AREA OF BEST DEEP LYR SHEAR/MUCAPES. LATEST HRRR INITIATES CONVECTION THIS EVEN INVOF THE INSTABILITY AXIS...THEN GRADUALLY PUSHES IT EWD OVERNIGHT. AT THIS POINT CANNOT DISCOUNT A FEW STORMS PRODUCING HAIL AND/OR STRONG WIND GUSTS. AS FOR SVR POTENTIAL...SPC CONVECTIVE OUTLOOK KEEPS THE CWA IN THE SLGT RISK THRU DAY 3. LOOKING AT MONDAY AFTN/EVENING...FAVORABLE CONDITIONS APPEAR TO BE FOCUS INVOF THE SRN CWA ALONG A WARM FRONT EXTENDING ALONG THE NEB/KS BORDER. COMBINATION OF DEEP LYR SHEAR/EFFECTIVE SRH/MLCAPE/ML LCL SUGGEST AN ISOLATED TORNADO OR 2 WILL BE POSSIBLE. TUES AFTN/EVENING THEN...SVR POTENTIAL REMAINS FOCUSED OVER THE SRN CWA ALONG A SFC BNDRY ALONG THE NEB/KS BORDER. ENVIRONMENTAL CONDITIONS WILL QUITE SIMILAR WITH THE POTENTIAL FOR PRODUCING AN ISOLATED TORNADO OR 2. IN REGARDS TO POPS THE REST OF THIS WEEK...AM COMPELLED TO MAINTAIN PCPN CHANCES THRU THE MAJORITY OF THE FCST PERIOD GIVEN MODELS ADVERTISING PERSISTENT FORCING VIA UPPER LEVEL DIVERGENCE...SERIES OF VORT IMPULSES...ISENTROPIC UPGLIDE...MEANDERING SFC BOUNDARIES...AS WELL AS GENEROUS MOISTURE TO TAP INTO. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, May 26, 11:07 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1107 PM CDT SUN MAY 26 2013 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271815- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1107 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE AREA UNTIL 5 AM CDT. SOME ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE...ESPECIALLY ACROSS NORTHEAST NEBRASKA. HEAVY RAINFALL IS LIKELY WITH ANY STORMS THAT DEVELOP TONIGHT...AND COULD CAUSE LOCALIZED FLOODING. UNSTABLE CONDITIONS WILL REMAIN ACROSS THE AREA ON MONDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY INTERMITTENT PERIODS OF THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY...WITH SOME POTENTIAL FOR SEVERE STORMS. THESE THUNDERSTORMS WILL FAVOR THE EVENING AND OVERNIGHT HOURS WITH LOCALLY HEAVY RAIN LIKELY. BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL COME THURSDAY AND FRIDAY AS STRONGER WINDS AND COOLER TEMPERATURES AT MID LEVELS OVERSPREAD THE REGION. EXACT TIMING OF THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE OUTLINED WITH LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED OVERNIGHT... BUT PLEASE PASS ALONG ANY SEVERE WEATHER REPORTS. STORM SPOTTER ACTIVATION MAY BE REQUIRED LATE MONDAY AFTERNOON OR EVENING.
In the hours before
Local storm report, May 26, 11:17 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL CLEARWATER 42.17N 98.19W
05/26/2013 E0.75 INCH ANTELOPE NE LAW ENFORCEMENT
&&
VDEWALDLocal storm report, May 27, 12:39 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND GST STANTON 41.95N 97.22W
05/27/2013 M58 MPH STANTON NE EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN.
&&
VDEWALDLocal storm report, May 27, 12:40 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG STANTON 41.95N 97.22W
05/27/2013 STANTON NE EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN.
&&
VDEWALDLocal storm report, May 27, 12:46 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1246 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG TILDEN 42.04N 97.83W
05/26/2013 MADISON NE LAW ENFORCEMENT
TREE BRANCHES BLOWN DOWN.
1230 AM TSTM WND DMG NORFOLK 42.03N 97.42W
05/27/2013 MADISON NE LAW ENFORCEMENT
HIGHWAY SIGN BLOWN DOWN.
&&
VDEWALDLocal storm report, May 27, 1:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST WISNER 41.99N 96.91W
05/27/2013 E50 MPH CUMING NE LAW ENFORCEMENT
&&
VDEWALDLocal storm report, May 27, 1:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG STANTON 41.95N 97.22W
05/27/2013 STANTON NE LAW ENFORCEMENT
6 TO 8 INCH TREES LIMBS DOWN ACROSS HIGHWAY 57 IN
STANTON. NUMEROUS OTHER BRANCHES BLOWN DOWN.
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 52 min |
| May 26, 10:04 PM CDT | Flash Flood Warning | OAX | Knox | 3 hr |
| May 26, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 33 min |
| May 26, 10:47 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 43 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 31 min |
| May 26, 11:27 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce | 33 min |
| May 26, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Cedar, Knox, Madison, Pierce and 3 more | 32 min |
| May 27, 12:15 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Colfax, Madison, Pierce, Platte, Stanton and 1 more | 30 min |
| May 27, 12:39 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Cedar, Colfax, Cuming, Dodge, Platte and 3 more | 51 min |
| May 27, 1:10 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Butler, Cuming, Dodge, Saunders | 35 min |
| May 27, 1:53 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Douglas, Sarpy, Saunders, Washington | 37 min |
| May 27, 2:29 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 31 min |
| May 27, 3:23 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 27, 4:18 AM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Pawnee, Richardson | 57 min |
| May 27, 4:52 AM CDT | Areal Flood Advisory | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 113 min |
| May 27, 6:44 AM CDT | Special Weather Statement | OAX | Boone, Platte | 46 min |
| May 27, 6:48 AM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 3 hr |
| May 27, 9:52 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 27, 9:52 AM CDT | River Flood Warning | OAX | Nemaha | 5 days |
| May 27, 9:52 AM CDT | River Flood Warning | OAX | Richardson | 6 days |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.